MathSciNet Relay Station
MathSciNet bibliographic data
MR2771844 93C55 (39A60 93B36)
Xiang, Weiming; Xiao, Jian $H\sb \infty$ finite-time control for switched nonlinear discrete-time systems with norm-bounded disturbance. J. Franklin Inst. 348 (2011), no. 2, 331–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement